U.S. doctors online nowAsk doctors free
A 48-year-old member asked:

what are the symptoms of acne inverse?

1 doctor answer1 doctor weighed in
Dr. Michael Fisher
Dermatology 32 years experience
Hidradenitis: Hidradenitis suppurativa, commonly referred to as acne inversa, is a severe inflammatory skin condition manifesting through blackheads and painful red bumps filled with pus that may persist for weeks or even months. This inflammatory skin condition is certainly amongst the most distressing and severe, which many sufferers find difficult to cope with both physically and psychologically.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

A 21-year-old member asked:

What role does diet play in acne?

2 doctor answers4 doctors weighed in
Dr. Jerome Litt
Dermatology 71 years experience
Acne & Diet: Many foods can aggravate acne. The most common culprits, in my observations, are nuts and peanut butter, dairy products (excess cheese and milk), sugars and high glycemic index foods (chocolate). So, no snickers bars; no reese's cups; no gallons of milk, cut down on cheese.
A 21-year-old member asked:

What is the best way to take care of acne?

2 doctor answers5 doctors weighed in
Dr. Jerome Litt
Dermatology 71 years experience
Acne Treatment: Woman/girl? Man/boy? Age? Where is the acne located? Best way is to see a dermatologist. They are all competent, and all can help you. There is no magic in it . .
A 21-year-old member asked:

How long before I see a visible result from using my acne medications?

2 doctor answers5 doctors weighed in
Dr. Jerome Litt
Dermatology 71 years experience
Acne Results: It will not be better by 5 o'clock in the afternoon! how severe is it? How long have you had it? Where is it located? Face? Chest? Back? Are you taking an antibiotic? Which topical preparations are you using? Lots of variables here. A dermatologist can certainly help . . .Give him or her a shot at it.
A 21-year-old member asked:

Would using my medications more frequently than prescribed speed up the clearing of my acne?

2 doctor answers3 doctors weighed in
Dr. Jerome Litt
Dermatology 71 years experience
Acne use meds often: You doctor has prescribed medications for you (i assume) to be given, used, applied at specific times. More does not make it better. More pills would be dangerous; more frequent applications of the topical medication might cause burning and peeling. Stick to your "doctor's orders.".
KS
A 19-year-old female asked:

I have some bumps under my arm pits like a pimple. I don't feel anytbing hard under the surface like a tumor. But i'll pop them or I see a little white tip & pop it & a lot of white string will come out in each one. What is it? I also have dark pits & I'v

2 doctor answers3 doctors weighed in
Dr. Carla Enriquez
Pediatrics 50 years experience
Many things: Could be molluska contagiosum, sebaceous cyst, folliculitis. See your doctor for a clear diagnosis.

Related questions

A 52-year-old member asked:
1 doctor answer4 doctors weighed in
A 42-year-old member asked:
1 doctor answer1 doctor weighed in
A 33-year-old male asked:
1 doctor answer1 doctor weighed in
A member asked:
1 doctor answer1 doctor weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated May 15, 2020
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$30 per visit with
membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.